# SDR JGVR20210219001

- Difficulty date: February 19, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N382QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800245
- Aircraft time: 11,216 hours, 7,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY BLENDED SEVEN AREAS OF CORROSION IN CABIN DROP AISLE FLOOR CONSISTING OF TWO AREAS ON LT FWD ANGLE APPROXIMATELY 3.5 AND 8 INCHES AFT OF FWD END OF DROP AISLE, RAISED DOUBLER/FLOOR BOARD SUPPORT WITH TWO AREAS ON THE FWD LT SIDE AND THREE ON FWD RT SIDE.  PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION.  CLEANED, TREATED, AND PRIMED BLENDED AREAS IAW TEXTRON REPAIR MEMO.
